MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number H93863
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a trifurcated fluid transfer tube set had a hole in the packaging.This was identified before use.It was further reported the product was not damaged during the unpacking process.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H4: the device was manufactured from january 06, 2020 - january 12, 2020.H10: the device was received for evaluation.Unaided visual inspection was performed which observed a small hole of approximately 0.01 square millimeters where a puncture occurred in the front side of the primary packaging only in the middle area of the pouch.Additionally observed three (3) sliced areas of the primary packaging in the lower right section in front and back side.The reported condition was verified.The cause of the condition could not be determined.The possible causes of the reported issue of a small hole in the bag include damage sustained during transport and sliced areas of the pouch from a sharp object.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TUBE SET, STD VOL, TRIFURC, ST
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11962837
Report Number1416980-2021-03467
Device Sequence Number17244060
Product Code FPA
UDI-Device Identifier00085412476698
UDI-Public(01)00085412476698
Combination Product (Y/N)Y
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K062909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2023
Device Catalogue NumberH93863
Device Lot Number60276002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2021
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1